MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 421040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Burning Sensation (2146); Fungal Infection (2419); Tissue Breakdown (2681); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reported to the specialist that one out of ten wafers caused bright red inflamed skin under entire tape collar.Saw her primary care physician who diagnosed her with a yeast infection and prescribed an oral anti-fungal medication for thirty days and an anti-fungal cream which was recently discontinued by the dermatologist.She saw the dermatologist gave a prescription for nasonex spray to the area as well as prescription betamethasone ointment covered by tegaderm which caused blistering to the peristomal skin to edge of the tape collar.Blisters were improved and now scabbed over with the use of the nasonex.It was unknown if the patient was still using the product or not.The end user was instructed to temporarily stop using tape collar.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi) # h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.Batch record review: the batch 1l01125 was manufactured on 11/11/2021, form fill and seal #1 manufacturing line, complaint investigator performed a batch record review on 30/dec/2022 to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material 1709735 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: no photographs associated with this case was received.No return sample has been received for this complaint.Complaint data analysis: on 30/dec/2022, complaint investigator performed a search of complaints into database for lot number 1l01125, and as a result, a total of 01 complaint was found and only 01 is related to the same malfunction code of this investigation therefore, no potential trend is observed.As per complaint manufacturing investigation procedure work instruction (wi), it is not required to open a nonconformance report (ncr) for type 2 complaints which were not confirmed and no potential trend is identified.Per product harm and reportability index (phri) and medical device reporting (mdr) evaluation there was no product malfunction reported with this complaint.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13625700
Report Number9618003-2022-00229
Device Sequence Number20130340
Product Code EXE
UDI-Device Identifier00768455133826
UDI-Public00768455133826
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421040
Device Lot Number1L01125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer12/31/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date01/19/2023
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale